Mathew Gluck, Ph.D.

Lecturer & Director of the Applied Mathematics Lab

mathew gluck

Contact Info

7800 York Road, Room 326


Ph.D., Mathematics
University of Florida
M.A., Mathematics
Arizona State University

Areas of Expertise

Partial differential equations
Integral equations
Applied Mathematics

Recent Publications

  • Infinitely many sign-changing solutions to a conformally invariant integral equation on Rn, Nonlinear Analysis 214 (2022).
  • Classification of solutions to a system of nth order equations on Rn, Communications on Pure & Applied Analysis 19 (2020), 5413-5436.
  • Subcritical approach to conformally invariant extension operators on the upper half space, Journal of Functional Analysis 278 (2020).
  • An extension operator on bounded domains and applications (with M. Zhu), Calculus of Variations and Partial Differential Equations 58 (2019), 79-106.